Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Delayed period after stopping Femilon. Abdominal pain, increased urination and vaginal secretion. Pregnancy?

Hello madam, I had pcod for past 9 years and hypothyroid for past 3 yrs on treatment... I had taken ocp (femilon) for past 3 yrs... And I got married 3 months back and I stopped my ocp on my last periods and now my period s delayed for 45 days and I hv symptoms of mild pain in lower abdomen , frequency in micturation, increase vaginal secretion ... It s due to pregnancy or something?... I did UPT on my 35th day of amenorrhea it shows negative my doctor says wait for another 10 days... Wat could be the reason for my symptoms
Asked On : Tue, 11 Dec 2012
Answers:  1 Views:  140
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
After taking pill continuously for nine years, the periods might be delayed by 2-3 weeks now. Please do not worry as the delay is likely to be due to hormonal disturbance after stopping the pills or PCOD.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Wed, 12 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor